# SDR SIMA953051

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 037
- Engine: Pwa PW120
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 15,753 hours
- Stage of operation: CL
- Nature of condition: A, P
- Precautionary procedure: A, F

## Discrepancy

ORD - FLT 4076 - DURING TAKEOFF, NR 1 ENGINE LOST POWER, LOUD NOISE HEARD FROM ENGINE.  F/O REPORTED FIRE FROM ENGINE, NO FIRE WARNINGS GIVEN ON ALERTS.  FIRE BOTTLE BLOWN.  AIRCRAFT LANDED IN ORD.  MAINTENANCE REPLACED THE ENGINE DUE TO INTERNAL ENGINE DAMAGE.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 20131.0.  (X)
